# SDR ZIAA98006

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5512
- Make and model: Lkheed 188A
- Aircraft serial: 188A1017
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FIRE WARNING ON NR 3 ENGINE ZONE 1 LIGHT.  SHUT DOWN NR 3 ENGINE.  INSPECTED ZONE 1 AREA OF NR 3 ENGINE FIRE DETECTION SYSTEM.  FOUND NR 3 SWIRL STRAIGHTENER COCKED AND CLAMP LOOSE.  REMVOED AND RESEATED SWIRL STRAIGHTENER AND TORQUED IAW ONE-120 ITEM NR 23.  PERFORMED EXTENSIVE GROUND RUN OF NR 3 ENGINE, OPERATIONAL CHECK OK, NO DEFECTS NOTED.  (M)
